A radial derivative with boundary values of the spherical Poisson integral.
Georgian mathematical journal, Tome 6 (1999) no. 1, pp. 19-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_1_48248,
author = {Dzagnidze, O.},
title = {A radial derivative with boundary values of the spherical {Poisson} integral.},
journal = {Georgian mathematical journal},
pages = {19--32},
year = {1999},
volume = {6},
number = {1},
zbl = {0922.33008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_1_48248/}
}
Dzagnidze, O. A radial derivative with boundary values of the spherical Poisson integral.. Georgian mathematical journal, Tome 6 (1999) no. 1, pp. 19-32. http://geodesic.mathdoc.fr/item/GMJ_1999__6_1_48248/